MathSciNet Relay Station
MathSciNet bibliographic data
MR2524423 (2010g:34011) 34B09 (47J15)
Ma, Ruyun; Han, Xiaoling Existence of nodal solutions of a nonlinear eigenvalue problem with indefinite weight function. Nonlinear Anal. 71 (2009), no. 5-6, 2119–2125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement